Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 90, NWS Lake Charles, LA

May 3, 20174 parishes in Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at May 3, 2017, 8:55 AM CDT for 4 parishes in Louisiana. It was in force for 37 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2017, 8:55 AM CDT (13:55 UTC)
Expired
May 3, 2017, 9:32 AM CDT
In force
37 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Allen Parish, LA, Avoyelles Parish, LA, Evangeline Parish, LA, Rapides Parish, LA

The radar

The Ft Polk radar (KPOE), 88 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 8:56 AM CDTHAIL 1.75Glenmora, LAPUBLIC POSTED PHOTO OF ESTIMATED GOLFBALL SIZED HAIL NEAR GLENMORA. TIME EST. VIA RADAR.
May 3, 9:05 AM CDTHAIL 2Forest Hill, LAPUBLIC RELAYED PHOTOS OF ESTIMATED 2 INCH SIZED HAIL NEAR FOREST HILL VIA SOCIAL MEDIA. TIME ESTIMATED VIA RADAR.
May 3, 9:05 AM CDTHAIL 2.752 E Forest Hill, LAMULTIPLE PUBLIC SOCIAL MEDIA POSTS SHOWED HAIL ESTIMATED AT TENNIS TO BASEBALL SIZED HAIL NEAR FOREST HILL. TIME ESTIMATED BY RADAR.
May 3, 9:06 AM CDTHAIL 2.5Forest Hill, LAMULTIPLE SOCIAL MEDIA PICTURES OF LARGE HAIL NEAR TENNIS BALL SIZE. TIME ESTIMATED BY RADAR.
May 3, 9:08 AM CDTHAIL 2Sse Forest Hill, LACOCORAHS SPOTTER REPORTED 2 INCH HAIL AND BROKEN WINDSHIELD IN FOREST HILL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 7:32 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2161 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
2.2
Supercell composite
12.3

Open this sounding in Storm Lab

The text

As transmitted.

052 
WUUS54 KLCH 031355
SVRLCH
LAC003-009-039-079-031500-
/O.NEW.KLCH.SV.W.0090.170503T1355Z-170503T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
855 AM CDT WED MAY 3 2017

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  Central Rapides Parish in central Louisiana...
  Northern Evangeline Parish in central Louisiana...
  Northwestern Avoyelles Parish in central Louisiana...
  Northeastern Allen Parish in southwestern Louisiana...

* Until 1000 AM CDT

* At 853 AM CDT, a severe thunderstorm was located near Beaver, or
  near Oakdale, moving northeast at 35 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Alexandria, Pineville, Oakdale, Marksville, Bunkie, Glenmora,
  Cheneyville, Turkey Creek, Effie, Pine Prairie, Lecompte, Hessmer,
  Lake Ophelia National Wildlife Refuge, Kingsville, Poland, Kolin,
  Beaver, Ruby, Libuse and Echo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure, such as a small interior
room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 500 PM CDT for central and
southwestern Louisiana.

LAT...LON 3127 9199 3126 9200 3125 9199 3124 9200
      3124 9199 3122 9199 3122 9198 3125 9196
      3124 9195 3122 9194 3123 9192 3124 9192
      3124 9194 3125 9193 3122 9187 3069 9252
      3086 9270 3142 9238
TIME...MOT...LOC 1353Z 222DEG 30KT 3086 9256 

HAIL...1.75IN
WIND...60MPH
 
$$

04
1 follow-up statement
659 
WWUS54 KLCH 031432
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
932 AM CDT WED MAY 3 2017

LAC003-009-039-079-031441-
/O.CAN.KLCH.SV.W.0090.000000T0000Z-170503T1500Z/
Rapides LA-Evangeline LA-Avoyelles LA-Allen LA-
932 AM CDT WED MAY 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RAPIDES...NORTHERN
EVANGELINE...NORTHWESTERN AVOYELLES AND NORTHEASTERN ALLEN PARISHES
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However small hail is
still possible with this thunderstorm.

A tornado watch remains in effect until 500 PM CDT for central and
southwestern Louisiana.

LAT...LON 3127 9199 3126 9200 3125 9199 3124 9200
      3124 9199 3122 9199 3122 9198 3125 9196
      3124 9195 3122 9194 3123 9192 3124 9192
      3124 9194 3125 9193 3122 9187 3069 9252
      3086 9270 3142 9238
TIME...MOT...LOC 1430Z 222DEG 30KT 3110 9231 

$$

04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 6:33 AM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, May 3, 6:33 AM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
633 AM CDT Wed May 3 2017

.AVIATION...
Ongoing thunderstorms will continue to develop and expand in
coverage throughout the morning. Thunderstorms are expected to
become prevailing at most of the area TAF sites by this
afternoon. A squall line with strong winds...heavy rainfall...and
possibly hail is expected to move from NW to SE across the region
late this afternoon into this evening. The squall line is forecast
to clear AEX/BPT/LCH by 06Z tonight and LFT/ARA by 09Z. Behind the
front winds will shift to the NW and remain elevated through the
night.

&&

.PREV DISCUSSION... /issued 434 AM CDT Wed May 3 2017/

DISCUSSION...
Rapid changes with deteriorating weather conditions expected
today. Severe thunderstorms possible, heavy rains leading to
additional flooding, strong south to southeast winds inland and
offshore with small craft advisories in effect, along with minor
tidal coastal flooding possible.

First wave of convection expected to ramp up significantly across
Southeast Texas around daybreak, with significant moisture and
lift allowing thunderstorms to spread across the remainder of the
region later this morning and afternoon. Reasoning: Significant
mid/upper level shortwave moving through the southern U.S. will
allow for surface low pressure to move East Texas and Louisiana
followed by a strong cold front for early May. The frontal passage
will likely result in a significant squall line either just ahead
or along the frontal passage later this evening, exiting from
northwest to southeast late this evening into early Thursday
morning. A quick summary of the hazards expected today include:

Severe weather threat:
SPC has upgraded entire area to an Enhanced Risk, with large hail
possible and damaging winds the primary severe weather threat.

Flash Flood Watch:
Moderate risk of excessive rainfall today with rain amounts of 3
to 6 inches are expected across Southern Louisiana, with isolated
amounts exceeding 8 inches possible. Elsewhere slight risk of
excessive rainfall with rain amounts of 2 to 3 inches are expected
with isolated amounts exceeding 5 inches possible across
Southeast Texas and Central Louisiana.

Coastal Flood Advisory:
South to southeasterly winds will continue strengthening today
ahead of the next cold front this evening and early Thursday
morning. The increased onshore flow will lead to elevated tides of
1.5 to 2.0 feet above predicted levels this afternoon and evening.
This will result in tidal levels between 3.3 - 3.8 feet MLLW later
this afternoon and evening.

Once the front passes, the precipitation will come to an end, with
cooler than normal temperatures expected though Saturday. A
warming trend with no precipitation is expected Sunday through
Tuesday.

DML

MARINE...
South to southeasterly winds will continue strengthening today
ahead of the next cold front this evening and early Thursday
morning. The increased onshore flow will lead to elevated tides
of 1.5 to 2.0 feet above predicted levels this afternoon and
evening. Abundant moisture and lift along and ahead of the front
will bring increasing shower and thunderstorms today, with the
strongest storms expected with the frontal passage later this
evening into Thursday morning. Moderate to strong offshore flow is
expected Thursday through early Friday as high pressure builds
over the region. For the increased winds today and post frontal
overnight, issued Small Craft Advisories for all marine zones,
tapering off Thursday evening for the lakes/bays into the
overnight hours Friday morning for the remaining zones.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  77  54  71  51 / 100 100  10   0
LCH  79  58  74  54 / 100 100  10   0
LFT  80  59  74  54 / 100 100  10   0
BPT  81  57  75  54 / 100 100  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch from 10 AM CDT this morning through Thursday
     morning for LAZ027>033-041>045-052>055-073-074.

     Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
     Thursday for LAZ073-074.

     Wind Advisory from 7 PM this evening to 1 AM CDT Thursday for
     LAZ044-045-052>055-073-074.

     Wind Advisory from 10 AM this morning to 7 PM CDT this evening
     for LAZ028-029-031>033-041>043.

     Coastal Flood Advisory from 1 PM this afternoon to 4 AM CDT
     Thursday for LAZ052>054.

TX...Flash Flood Watch from 10 AM CDT this morning through Thursday
     morning for TXZ180-201-215-216-259>262.

     Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
     Thursday for TXZ215-216.

     Wind Advisory from 10 AM this morning to 7 PM CDT this evening
     for TXZ215-216.

GM...Small Craft Advisory until 7 AM CDT Friday for GMZ470-472-475.

     Small Craft Exercise Caution from Thursday evening through
     Friday morning for GMZ470-472-475.

     Small Craft Advisory from 7 AM to 4 PM CDT Thursday for GMZ430-
     432-435.

     Small Craft Exercise Caution through Thursday morning for GMZ430-
     432-435.

     Small Craft Advisory until 1 AM CDT Friday for GMZ450-452-455.

&&

AVIATION...26
Hazardous weather outlook, May 3, 5:15 AM CDT, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
515 AM CDT Wed May 3 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
041100-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
515 AM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
Rapid changes with deteriorating weather conditions expected
today. The Storm Prediction Center has entire area with an Enhanced
Risk of severe thunderstorms, with large hail possible and
damaging winds the primary severe weather threat.

Moderate risk of excessive rainfall today with rain amounts of 3
to 6 inches are expected across Southern Louisiana, with isolated
amounts exceeding 8 inches possible. Elsewhere slight risk of
excessive rainfall with rain amounts of 2 to 3 inches are expected
with isolated amounts exceeding 5 inches possible across
Southeast Texas and Central Louisiana.

Elevated south to southeasterly winds will lead to elevated tides
of 1.5 to 2.0 feet above predicted levels this afternoon and
evening. This will result in tidal levels between 3.3 - 3.8 feet
MLLW later this afternoon and evening along coastal Southern
Louisiana and Southeast Texas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Precipitation expected to end once the cold front passes, with
cooler than normal temperatures expected though Saturday. A
warming trend with no precipitation is expected Sunday through
Tuesday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation likely needed later this morning through the
evening hours.

GMZ430-432-435-450-452-455-470-472-475-041100-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
515 AM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
South to southeasterly winds will continue strengthening today
ahead of the next cold front this evening and early Thursday
morning. Moderate to strong offshore flow is expected behind the
cold front. Small craft advisories are in effect for all marine
zones.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Moderate to strong offshore flow will continue behind the cold
front on Thursday, subsiding on Friday. Small craft advisories
will continue into Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation likely needed later this morning through the
evening hours.

In the hours before

Local storm report, May 3, 7:15 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
715 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     HAIL             WARREN                  30.61N 94.41W
05/03/2017  E1.75 INCH       TYLER              TX   PUBLIC

            MULTIPLE PICUTRES OF LARGE HAIL POSTED TO NEWS CHANNEL
            SOCIAL MEDIA PAGE

&&

STW
Special weather statement, May 3, 7:43 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
743 AM CDT WED MAY 3 2017

LAZ045-053>055-031330-
Lower St. Martin LA-Iberia LA-Upper St. Martin LA-St. Mary LA-
743 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN IBERIA...ST. MARY
AND SOUTHERN ST. MARTIN PARISHES UNTIL 830 AM CDT...

At 743 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Loreauville to 11 miles east of Burns
Point. Movement was northeast at 20 mph.

Dime size hail will be possible with these storms.

Locations impacted include...
Morgan City, Franklin, Patterson, Jeanerette, Berwick, Bayou Vista,
Stephensville, Belle River, Baldwin, Loreauville, Patterson Memorial
Airport, Sorrel, Lake Fausse Pointe, Charenton, Amelia, Pierre Part
and Centerville.

A tornado watch remains in effect until 500 PM CDT for south central
Louisiana.

LAT...LON 2955 9128 2945 9130 2948 9131 2945 9133
      2949 9131 2957 9143 2963 9140 2958 9143
      3006 9184 3031 9162 3024 9157 3023 9147
      3010 9146 3004 9122 3000 9126 2992 9123
      2985 9118 2980 9109 2964 9111 2963 9108
TIME...MOT...LOC 1243Z 241DEG 18KT 3002 9177 2952 9135

Landreneau
Local storm report, May 3, 8:15 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
815 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 AM     TSTM WND DMG     JOHNSONS BAYOU          29.77N 93.66W
05/03/2017                   CAMERON            LA   LAW ENFORCEMENT

            SHERIFFS OFFICE RELAYED REPORT OF FLIPPED RV WITH SMALL
            SHED DAMAGED NEARBY

&&

STW
Local storm report, May 3, 8:30 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
830 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 AM     TSTM WND DMG     KOUNTZE                 30.37N 94.32W
05/03/2017                   HARDIN             TX   LAW ENFORCEMENT

            DISPATCH RELAYED REPORT OF DAMAGE TO CARPORT COVERS
            BEHIND CITY HALL.

&&

STW
Local storm report, May 3, 8:35 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
835 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 AM     HAIL             KINDER                  30.49N 92.85W
05/03/2017  E1.00 INCH       ALLEN              LA   PUBLIC

            PUBLIC REPORTED QUARTER SIZED HAIL NEAR KINDER.

&&

RACKLEY
Local storm report, May 3, 8:51 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
851 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HAIL             KOUNTZE                 30.37N 94.32W
05/03/2017  E1.00 INCH       HARDIN             TX   PUBLIC

            PUBLIC RELAYED PHOTOS OF ESTIMATED QUARTER SIZED HAIL
            NEAR VILLAGE MILLS IN KOUNTZE. TIME ESTIMATED VIA RADAR.

&&

RACKLEY

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 4:10 AM CDTCoastal Flood AdvisoryLCHCameron20 hr
May 3, 4:10 AM CDTSmall Craft AdvisoryLCH57 hr
May 3, 4:10 AM CDTWind AdvisoryLCHAllen, Avoyelles, Cameron, Evangeline, Lafayette, Rapides and 2 more17 hr
May 3, 6:18 AM CDTSpecial Marine WarningLCH87 min
May 3, 6:30 AM CDTSpecial Weather StatementLCHCalcasieu, Cameron75 min
May 3, 6:37 AM CDTSpecial Marine WarningLCH83 min
May 3, 6:55 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis65 min
May 3, 7:25 AM CDTSevere Thunderstorm WarningLCHCameron65 min
May 3, 7:28 AM CDTSpecial Marine WarningLCH92 min
May 3, 7:43 AM CDTSpecial Weather StatementLCHSaint Martin, St. Mary47 min
May 3, 7:48 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis57 min
May 3, 8:05 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin40 min
May 3, 8:09 AM CDTSpecial Marine WarningLCH36 min
May 3, 8:14 AM CDTSpecial Marine WarningLCH61 min
May 3, 8:25 AM CDTSevere Thunderstorm WarningLCHAllen, Evangeline65 min
May 3, 8:30 AM CDTTornado WarningLCHBeauregard45 min
May 3, 8:31 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron59 min
May 3, 8:37 AM CDTSevere Thunderstorm WarningLCHVermilion53 min
May 3, 8:47 AM CDTTornado WarningLCHVermilion28 min
May 3, 8:50 AM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon45 min
May 3, 9:11 AM CDTTornado WarningLCHBeauregard, Calcasieu34 min
May 3, 9:12 AM CDTTornado WarningLCHVermilion63 min
May 3, 9:23 AM CDTFlash Flood WarningLCHAcadia, Calcasieu, Jefferson Davis, Vermilion112 min
May 3, 9:25 AM CDTSpecial Marine WarningLCH95 min
May 3, 9:55 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu50 min
May 3, 10:03 AM CDTFlash Flood WarningLCHBeauregard, Calcasieu87 min
May 3, 10:08 AM CDTSpecial Marine WarningLCH52 min
May 3, 10:27 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis46 min
May 3, 10:28 AM CDTSevere Thunderstorm WarningLCHIberia, St. Mary47 min
May 3, 10:29 AM CDTSevere Thunderstorm WarningLCHIberia, St. Mary46 min
May 3, 10:48 AM CDTSevere Thunderstorm WarningLCHAcadia, Calcasieu, Cameron, Jefferson Davis57 min
May 3, 11:05 AM CDTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion12 days
May 3, 11:11 AM CDTSevere Thunderstorm WarningLCHAcadia, Cameron, Jefferson Davis, Lafayette, Saint Landry, Vermilion64 min
May 3, 11:14 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary46 min
May 3, 11:16 AM CDTFlash Flood Warning EmergencyLCHCalcasieu, Jefferson Davis6 hr
May 3, 11:18 AM CDTSpecial Marine WarningLCH57 min
May 3, 11:21 AM CDTFlash Flood WarningLCHAcadia, Iberia, Lafayette, Saint Martin, Vermilion6 hr
May 3, 11:39 AM CDTTornado WarningLCHSaint Martin, St. Mary36 min
May 3, 11:58 AM CDTRiver Flood WarningLCHLafayette, Vermilion8 days
May 3, 11:59 AM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Martin, Vermilion61 min
May 3, 12:00 PM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary29 min
May 3, 12:06 PM CDTSpecial Weather StatementLCHVernon39 min
May 3, 12:06 PM CDTTornado WarningLCHSaint Martin, St. Mary24 min
May 3, 12:25 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary, Vermilion55 min
May 3, 12:51 PM CDTSpecial Marine WarningLCH54 min
May 3, 1:00 PM CDTFlash Flood WarningLCHBeauregard, Calcasieu5 hr
May 3, 1:14 PM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary26 min
May 3, 1:47 PM CDTFlash Flood WarningLCHIberia, Saint Martin, St. Mary3 hr
May 3, 1:47 PM CDTSpecial Weather StatementLCHAcadia, Jefferson Davis43 min
May 3, 2:11 PM CDTRiver Flood WarningLCHBeauregard, Calcasieu7 days
May 3, 2:35 PM CDTFlash Flood WarningLCHAcadia, Allen, Beauregard, Evangeline, Jefferson Davis, Lafayette and 1 more3 hr
May 3, 2:51 PM CDTRiver Flood WarningLCHCalcasieu5 days
May 3, 4:08 PM CDTFlash Flood WarningLCHAllen, Beauregard, Rapides, Vernon6 hr
May 3, 4:39 PM CDTSpecial Weather StatementLCHAllen36 min
May 3, 5:15 PM CDTFlash Flood WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis6 hr
May 3, 5:16 PM CDTSpecial Weather StatementLCHAcadia44 min
May 3, 5:22 PM CDTFlash Flood WarningLCHAcadia, Evangeline, Iberia, Lafayette, Saint Landry, Saint Martin and 2 more6 hr
May 3, 6:01 PM CDTSpecial Weather StatementLCHAcadia, Lafayette, Saint Landry44 min
May 3, 6:08 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin67 min
May 3, 6:21 PM CDTSevere Thunderstorm WarningLCHVernon54 min
May 3, 6:24 PM CDTFlash Flood WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry3 hr
May 3, 6:36 PM CDTTornado WarningLCHSaint Landry, Saint Martin24 min
May 3, 6:39 PM CDTSpecial Marine WarningLCH66 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.